# SDR SWAA2024022254760

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,731 hours, 5,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHTS INOP ON LEFT SIDE ON AIRCRAFT<[01] REMOVED AND REPLACED BATTERY PACK M1675; M2335; M1694; AND M1670 PER AMM 33-51-06. REMOVED AND REPLACED M1694 CHARGER PER AMM 33-51-06. ALL OPS CHECK GOOD.
